Acetaminophys, aspirin, caffeine
Each tablet contains Acetaminophen 250 mg, Aspirin 250 mg, and Caffeine 65 mg
Hydroxypropylcellulose, Microcrystalline Cellulose, Stearic Acid Packaging: White sealed material composed of benzoic acid FD&C blue color No. 1, hypromellose, mineral oil, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, titanium dioxide, wax Carnauba.
Relieving migraines, minor pains, and aches caused by headaches, colds, arthritis, muscle pain, sinusitis, dental pain, and temporary premenstrual cramps and during it.
Minor aches and pains
Adults and children 12 years and over:
Two tablets with a glass of water every 6 hours in case the symptoms persist, provided that the dose does not exceed 8 tablets in a period of 2 4 hours, or as directed by the doctor for children under the age of 1 year:
Please consult your doctor
- Adults: Two tablets with a glass of water.
- In case the symptoms persist or worsen, consult a doctor.
- The dose should not exceed two tablets in a period of 2 4 hours or as directed by the doctor.
Warnings and precautions:
- 0 Children and adolescents should not take this medicine to treat chickenpox or flu symptoms before consulting a doctor about Reye’s syndrome, which is a rare but serious disease, and there have been reports that accompany it with aspirin.
- You should not take this product if you are allergic to aspirin, acetaminophen, or any other pain reliever or fever reducer.
- 0 It may cause a severe allergic reaction (hives, swelling of the face, asthma/wheezing, shock).
- Liver warning: This product contains acetaminophen, which may cause severe liver damage in the following cases: Eating more than 8 tablets in a period of time. 24 hours, which is the daily limit.
- E take the medicine in conjunction with other medicines containing acetaminophen e.
- Drink more than 3 alcoholic drinks per day while using the product. It may cause stomach bleeding, the risk increases if the age is more than 6 years old, and if there is a history Of stomach ulcers or bleeding problems, or if a larger dose is taken or for a longer time than directed.
- 0 Take caution with a history of stomach problems (for example, heartburn), high blood pressure, liver/heart/kidney disease, cirrhosis, asthma, and any serious condition, or if taking a diuretic, medicine for diabetes/gout/arthritis, or any other medication unless it is directed by the doctor.
- 0 Take caution with undiagnosed migraines, unusual/bad headaches, fever, neck stiffness, headache beginning after or caused by a head injury/exertion, coughing/bending, first headache after the age of 5, daily headache, and severe migraine.
- Who requires bed rest.
- 0 Stop taking this product if the migraine does not improve or worsens after the initial dose, or if an allergic reaction occurs or if, or if signs of stomach bleeding, ringing in the ears or hearing loss appear, redness or swelling appears, or the pain intensifies or It lasted for more than 0 days, the fever lasted or increased for more than 3 days, or any new symptoms appeared.
- 0 This product contains non-steroidal anti-inflammatory drugs that may cause an increased risk of serious adverse effects on the digestive system and stomach bleeding, especially if the patient is an elderly person or has a stomach ulcer or bleeding problems or is taking an anticoagulant or a steroidal drug or Any other medicines containing NSAIDs (aspirin, ibuprofen, naproxen, or others) with or without a prescription, or has used more than 3 alcoholic drinks per day while using this product, or has been taking the medicine for a longer period of time than recommended by the doctor.
- 0 This drug may increase the tendency to bleed during and after surgical procedures (including minor surgeries such as tooth extraction) due to its inhibitory effect on aspirin pooling.
- 0 The use of children under 1 6 years old is prohibited except for certain uses under medical supervision.
- Cardiovascular risk: NSAIDs may increase the risk of dangerous cardiovascular strokes, myocardial infarction, and stroke, which can be fatal.
- This risk may increase with the duration of use.
- Patients with cardiovascular disease or cardiovascular disease risk factors may be at greater risk.
- The use of NSAIDs in the treatment of perioperative pain is prohibited in coronary artery graft surgery 6 Digestive risk: NSAIDs increase the risk of serious gastrointestinal adverse events including inflammation, bleeding, ulceration, and perforation of the stomach or intestine, which may be Fatal.
- These events can occur at any time during use and without warning symptoms.
- Elderly patients are at high risk of developing gastrointestinal diseases.
- 0 Warning against overuse of headache medication: The headache may worsen if this product is used for 0 1 or more days per month. 0 Caffeine warning: The recommended dose of this product contains as much caffeine as the amount of a cup of coffee, so you should limit the use of drugs, foods, or drinks containing caffeine while consuming this product because too much caffeine may cause nervousness, irritability, insomnia, and rapid heartbeat.
- Heart sometimes.
- Keep the medicine out of reach of children
- Severe allergic reaction (hives, swelling of the face, asthma/wheezing, shock) stomach bleeding, skin reactions (redness of the skin, itching, blisters) Drug reactions Anticoagulants, steroids and other drugs containing NSAIDs Drink 3 alcoholic drinks or More daily may increase the risk of stomach bleeding.
- The use of drugs, foods, and drinks containing caffeine should be limited, as it may cause nervousness, agitation, insomnia, and sometimes a rapid heartbeat.
- Do not use this medicine together with any other medicine that contains acetaminophen.
- Pregnancy and breastfeeding (what you need to know before using Panadol Migraine)
Pregnant or breast-feeding before using this product
- 0 Do not use this product during the last 3 months of pregnancy unless specifically advised by the doctor.
- The safety of the product is not known during breastfeeding.
- If necessary, it can be used during pregnancy.
- You should use the lowest possible dose and use it for the shortest time possible to reduce pain and/or fever.
- Contact your doctor if the pain or fever has not decreased or if you need to take the medicine at a higher dose.
To buy Panadol Migraine 30 coated tablets contact us via the website
- Or contact our customer service agents for requests or inquiries, and they will provide you with more details.
- All of our products in ElitePharmacy are 100% original.
- Your health is our mission With ElitePharmacy Online.
- Your health is our mission With Elite Pharmacy Online.